Translator Disclaimer
2012 Rational topological complexity
Barry Jessup, Aniceto Murillo, Paul-Eugène Parent
Algebr. Geom. Topol. 12(3): 1789-1801 (2012). DOI: 10.2140/agt.2012.12.1789

Abstract

We give a new upper bound for Farber’s topological complexity for rational spaces in terms of Sullivan models. We use it to determine the topological complexity in some new cases, and to prove a Ganea-type formula in these and other cases.

Citation

Download Citation

Barry Jessup. Aniceto Murillo. Paul-Eugène Parent. "Rational topological complexity." Algebr. Geom. Topol. 12 (3) 1789 - 1801, 2012. https://doi.org/10.2140/agt.2012.12.1789

Information

Received: 22 March 2012; Revised: 11 April 2012; Accepted: 12 April 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1256.55001
MathSciNet: MR2979997
Digital Object Identifier: 10.2140/agt.2012.12.1789

Subjects:
Primary: 55M30, 55P62

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.12 • No. 3 • 2012
MSP
Back to Top